15th Jan2009

Radiotherapy side effects

by Dutchcloggie

A post by JD

I woke up this morning with a nasty headache and haven’t been able to do what I wanted to do. Needless to say this has made me miserable and has made me eat more food. Bad JD – no biscuit! Or rather, no more biscuits…We don’t buy biscuits or chocolates anymore as i’ll just scoff them as I have no willpower. I have put on (what I feel) is a vast amount of weight but the nurse said to me yesterday that it will fall off as I cut down on the steroids. I have permission to do this now and increase the anti-epeleptic drugs to stop the weird left hand side mini-seizures I seem to be suffering from when I stand up. Very odd. Still have the headache but I think that a paracetamol or two and a cup of tea might help the issue. Speak later.

Leave a Reply

Your email address will not be published. Required fields are marked *


− 1 = two

* Copy This Password *

* Type Or Paste Password Here *

8,971 Spam Comments Blocked so far by Spam Free Wordpress

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>